# SDR AALA20110203TUL02

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 34,016 hours, 13,986 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED ON AFT SIDE OF STATION 500H FRAME AT STRINGER 26 LEFT.  REPLACED STRINGER CLIP ON AFT SIDE OF STATION 500H FRAME AT STRINGER 26 LEFT PER SRM 51-10-2.
